# SDR CA060425020

- Difficulty date: April 22, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, F, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF ROLL, ENGINE POWER ROLLED BACK MARGINALLY AND WAS CORRECTED BY A THROTTLE ADJUSTMENT.  POWER FLUCTUATIONS WERE REPORTED DURING CLIMB.  IN CRUISE, POWER ROLLED BACK UNCOMMANDED AND THE ENGINE WAS FOUND NOT TO RESPOND TO THROTTLE INPUT.  THE AIRCRAFT DIVERTED AND ON DESCENT ENGINE THROTTLE AUTHORITY WAS REGAINED.  MFG WILL INVESTIGATE THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
